# SDR IPXA1666340

- Difficulty date: April 10, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B01915A428
- Part serial: 0277
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING T/E OTBD FORE FLAP, OTBD UPPER PANEL FOUND DISBONDED.   METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R REPAIR 2, FIG 203, REV 59.
